Characterizations for totally geodesic submanifolds of a K-paracontact manifold


Atceken M., Mert T.

AIMS MATHEMATICS, vol.6, no.7, pp.7320-7332, 2021 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 6 Issue: 7
  • Publication Date: 2021
  • Doi Number: 10.3934/math.2021430
  • Title of Journal : AIMS MATHEMATICS
  • Page Numbers: pp.7320-7332

Abstract

The aim of the present paper is to study pseudoparallel invariant submanifolds of a K-paracontact metric manifold. We consider pseudoparallel, Ricci-generalized pseudoparallel and 2-Ricci generalized pseudo parallel invariant submanifolds of a K-paracontact manifold and we obtain new results. We think contributes to providing some new and interesting results in the area of geometric structures on manifolds geometry.